# SDR CALA2017041401013

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 29,176 hours, 9,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 22-28 INOPERATIVE. REMOVED AND INSTALLED A SERVICEABLE EMERGENCY LIGHT BATTERY PACK FOR ROWS 22-28 REF AMM 33-51-06.  OPS CHECK NORMAL
